# SDR 95ZZZW689

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D15A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Part number: 5007070001
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB NR 2 ENGINE FLAMED OUT, ENGINE RESTARTED BUT WOULD NOT ACCELERATE FROM IDLE.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  AFTER TROUBLESHOOTING, FOUND PS4 LINE ON TOP OF ENGINE BROKEN.  REPLACED LINE, OPS CHECK OK.
